top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Anadin Paracetamol Tablets (16)

Product code: 2490530
  • General Sales List Medicine
£1.99
(incl VAT)
Anadin Paracetamol Tablets provides 500mg paracetamol per tablet to effectively relieve mild to moderate pain and help reduce high temperatures & fevers. This formula is gentle on the stomach and suitable for the whole family over 6 years old.
  • 16 tablets.
  • For effective relief from aches, fever and flu.
  • Provides 500mg Paracetamol per tablet.
  • Gentle on the stomach.
Suitable for the relief of:
Fever • Cold & Flu symptoms • Headache • Aches & Pains • Sore throat • Migraines • Period pain • Toothache • Neuralgia • Rheumatic pain

Directions for Use:
Please carefully read enclosed leaflet before use.
Suitable for adults, the elderly and children over 6 years old.
For oral, short term use only. Take the minimum effective dose for the shortest time necessary to relieve symptoms.
Take with water and leave at least 4 hours between doses. Do not take more than 4 dose as stated below within 24 hours.

AgeDose
16 Year +2 tablets; upto 4 times daily
12-15 Years1 - 1½ tablets; upto 4 times daily
10-11 Years1 tablet; upto 4 times daily
6-9 Years½ tablets; upto 4 times daily
Do not give to those under 6 Years old

Do not take if you:
  • are taking other medication containing paracetamol.
  • are allergic to any of the listed ingredients.
  • are taking any medication that reduces blood clotting ie warfarin.
Cautions:
  • Do not give to children under 6 years old.
  • Consult your pharmacist/doctor before use if you suffer from liver or kidney disease or G-6-PD deficiency.
  • Consult your pharmacist/doctor before use if you are taking antibiotics, anti-sickness, diarrhoea (caused by gallbladder disease), or lipid lowering treatments/medications.
  • Do not exceed stated dose.
  • If you experience any adverse reactions/side effects discontinue use and consult your doctor.
  • Keep out of reach and sight of children.
  • Store below 25°C.
Ingredients:
500mg of Paracetamol per tablet, Croscarmellose Sodium, Povidone, Pregelatinised Maize Starch, Stearic Acid, Hydroxypropyl Methylcellulose (E464) and Polyethylene Glycol.